# SDR HEEA0016486

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Box
- Part number: 209075326005
- Condition: Malfunctioned
- Location: M/R Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM WARNING BOX TURN NEEDLE INDICATES FULL RIGHT.
